# SDR CA071106007

- Difficulty date: November 6, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 9,811 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Part number: 9536830
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WE HAD A PRESSURE GAUGE THAT HAD A SMALL LEAK SO WE PURCHASED A NEW GAUGE FROM MFG AND INSTALLED IT ON THE AIRCRAFT. WHEN SYSTEM WAS BROUGHT UP TO THE PROPER PRESSURE THE NEW GAUGE LEAKED WORSE THAN THE ORIGINAL GAUGE. THE GAUGE WAS SENT BACK TO BEECH AND WE ARE WAITING FOR A REPLACEMENT. THIS IS A QUALITY CONTROL ISSUE. (TC NR 20071106007)
